MathSciNet Relay Station
MathSciNet bibliographic data
MR3028847 94A12
Hu, Jun; Wang, Zidong; Shen, Bo; Gao, Huijun Gain-constrained recursive filtering with stochastic nonlinearities and probabilistic sensor delays. IEEE Trans. Signal Process. 61 (2013), no. 5, 1230–1238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement